Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


skin rash
Feb 13, 2008

hi Doc i have been on combivir twice a day and stocrin once a day. i have developed a skin rash over my body. could it be from the meds or maybe an allergy to dust or mould since i went on a trip to the rural areas of lesotho. thanx

Response from Dr. Henry

If you have been on those meds for > 6-8 weeks without a rash and then develop a rash it most often would be due to some other factor. In the first several months of use the Stocrine can cause a rash or the combination of meds can cause skin flares due to immune reconstitution. There are a wide range of both HIV and non-HIV related skin conditions than can be challenging to sort out . The best place to start out is to see your HIV specialist who is familiar with you and the area. KH



Previous
switch to viaramunept. 2
Next
Long term prophylaxis side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement